# SDR SWAA2022030266488

- Difficulty date: February 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-40; AFT PIT STA 772; RBL3 & 8; WL153; LATERAL FLOOR SPLICE STRAP CORRODED DEEP ADJACENT TO 2EA FASTENERS / [01] EVALUATED ALLOWABLE LIMITS: 100% MATERIAL LOSS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2;[02] VERIFIED STEP 1;[03] VERIFIED ITEMS 1 AND 2;[04] VERIFIED ITEMS 1 AND 2 OUT OF LIMITS;[05] REPLACED LATERAL FLOOR SPLICE WITH A NEW PN# 146A9401-4 IAW DWG # 146A7500; REV .-;[06] ENTER IN ERRO;[07] REMOVED AND REPLACED LATERAL FLOOR SPLICE WITH A NEW PN# 146A9401-4 IAW DWG # 146A7500; REV .-; SRM 51-40-02-OG-0.;[08] VERIFIED STEPS 5; 6 & 7; AUDIT C/W
